There are some discussions concerning the admissibility of estimated regression coefficients under the balanced loss function in the general linear model. We study this issue for the generalized linear regression model. First, we propose a generalized weighted balance loss function for the generalized linear model. For the proposed loss function, we study sufficient and necessary conditions for the admissibility of the estimated regression coefficients in two interesting linear estimation classes.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
Y. Chung, C. Kim, and S. Song, “Linear estimators of a Poisson mean under balanced loss functions,” Statist. Decisions, 16, No. 3, 245–257 (1998).
A. Cohen, “All admissible linear estimates of the mean vector,” Ann. Math. Statist., 37, 458–463 (1966).
D. K. Dey, M. Ghosh, W. E. Strawderman, “On estimation with balanced loss functions,” Statist. Probab. Lett., 45, No. 2, 97–101 (1999).
M. Jafari Jozani, É. Marchand, and A. Parsian, “On estimation with weighted balanced-type loss function,” Statist. Probab. Lett., 76, No. 8, 773–780 (2006).
C. Y. Lu, “Admissibility of inhomogeneous linear estimators in linear models with respect to incomplete ellipsoidal restrictions,” Comm. Statist. Theory, Methods, 24, No. 7, 1737–1742 (1995).
C. Y. Lu, “The theory of admissibility of parameters estimation in linear models,” Chinese J. Appl. Probab. Statist., 17, No. 2, 203–21 (2001).
C. Y. Lu and N. Z. Shi, “Admissible linear estimators in linear models with respect to inequality constraints,” Linear Algebra Appl., 354, 187–194 (2002).
H. Luo and C. Bai, “Balanced LS estimation of the regression coefficient in a linear model,” J. Hunan Univ. Natur. Sci. Ed., 33, No. 2, 122–124 (2006).
T. Mathew, C. R. Rao, and B. K. Sinha, “Admissible linear estimation in singular linear models,” Comm. Statist. Theory, Methods, 13, No. 24, 3033–3045 (1998).
K. Ohtani, “Inadmissibility of the Stein-rule estimator under the balanced loss function,” J. Econometrics, 88, No. 1, 193–201 (1999).
H. B. Qiu and J. Luo, “Balanced generalized LS estimation of the regressive coefficient,” J. East China Norm. Univ. Natur. Sci. Ed., 125, No. 5, 66–71 (2008).
C. R. Rao, “Estimation of parameters in a linear model,” Ann. Statist., 4, No. 6, 1023–1037 (1975).
J. Rodrigues and A. Zellner, “Weighted balanced loss function and estimation of the mean time to failure,” Comm. Statist. Theory, Methods, 23, No. 12, 3609–3616 (1994).
N. Sanjari Farsipour and A. Asgharzadeh, “Estimation of a normal mean relative to balanced loss functions,” Statist. Papers, 45, No. 2, 279–286 (2004).
X. Z. Xu and Q. G. Wu, “Linear admissible estimators of regression coefficient under balanced loss,” Acta Math. Sci. Ser. A. Chin. Ed., 20, No. 4, 468–473 (2000).
A. Zellner, “Bayesian and non-Bayesian estimation using balanced loss functions,” Statist. Decision Theory and Relat. Top., Springer, New York (1994), pp. 377–390.
Published in Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, No. 1, pp. 128–134, January, 2015.
About this article
Cite this article
Qiu, H., Luo, J. & Zhang, J. Admissibility of Estimated Regression Coefficients Under Generalized Balanced Loss. Ukr Math J 67, 146–153 (2015). https://doi.org/10.1007/s11253-015-1069-1
- Loss Function
- Linear Estimator
- Estimate Regression Coefficient
- Generalize Linear Regression Model
- Quadratic Loss Function